MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRICAL VENOUS OCCLUDER (EVO) CLAMP; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRICAL VENOUS OCCLUDER (EVO) CLAMP; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 12-80-10
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova deutschland manufactures the electrical venous occluder (evo) clamp.The incident occurred in (b)(6) finland.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that an electrical venous occluder (evo) clamp gave an error message associated to a faulty encoder at its the first use by the customer during procedure.It was replaced with a loaner unit.There was no patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H10: the affected part was returned to livanova deutschland for a detailed investigation.The unit was inspected and the issue was confirmed.In order to solve it, the encoder was replaced.Subsequent functional verification testing was completed without further issues and the unit was returned to service.Most likely root cause of the reported event can be trace back to a faulty encoder.

Brand Name
ELECTRICAL VENOUS OCCLUDER (EVO) CLAMP
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key16384948
Report Number9611109-2023-00068
Device Sequence Number12185984
Product Code DXC
UDI-Device Identifier04033817900504
UDI-Public(01)04033817900504(11)220829
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12-80-10
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown